# SDR ASAA0310185

- Difficulty date: March 21, 2003
- Submitted: January 23, 2004
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 6552493
- Condition: Punctured
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING D-CHECK, FOUND LEFT HORIZONTAL STABILIZER SKIN AT STABILIZER SECTION 10L PUNCTURED.  APPLIED FIBERGLASS OVERLAY TO STABILIZER SKIN PER SRM.  (M)
